# SDR C2XA09IA292

- Difficulty date: November 23, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,033 hours, 15,984 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODA
- Part serial: MX635390
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 21,033 hours, 15,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2989, DURING CRUISE FLIGHT THE CREW REPORTED LOSING THE NUMBER TWO HYDRAULIC SYSTEM.  THE CREW DECLARED AN EMERGENCY, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE NUMBER TWO ENGINE DRIVEN HYDRAULIC PUMP, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
